Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 310934, 5 pages
http://dx.doi.org/10.1155/2015/310934
Research Article

Remarks on the Regularity Criterion of the Navier-Stokes Equations with Nonlinear Damping

1School of Mathematics and Statistics, Hubei University, Wuhan 430062, China
2Institute of Engineering and Technology, Hubei University of Science and Technology, Xianning 437100, China

Received 16 March 2015; Accepted 26 May 2015

Academic Editor: Zenghui Wang

Copyright © 2015 Weihua Wang and Guopeng Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the regularity criterion of weak solutions to the three-dimensional Navier-Stokes equations with nonlinear damping in critical weak spaces. It is proved that if the weak solution satisfies ,  , then the weak solution of Navier-Stokes equations with nonlinear damping is regular on